# SDR IPXA2025102176477

- Difficulty date: September 27, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,121 hours, 22,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N53413
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER FLIGHT DECK STA 320 AT LBL 62.225 INNER CHORD HAS A SEVERE CORROSION.  ACCOMPLISHED PER UPS EO-95416-REQ 1 AND VT MAE 757-5310-27-A4172 REV- .
